# SDR SCNA20201116281

- Difficulty date: November 6, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FLAP TRACK FAIRING 642BB (6) HAS INTERIOR DAMAGE 49" FROM FWD EDGE.  REPAIRED INTERIOR DAMAGE 49" FROM FWD EDGE ON RT WING FLAP TRACK FAIRING 642BB(6), IAW SRM 51-70-04-2R-1 + ER NR 20-03442 REV P1.  RT WING FLAP TRACK FAIR 642BB(6) WILL BE REPLACED WITH NEW ON NRC 801871 WINGS 5159 REPAIRED, PER SRM 51-70-04 EA 57-0053 AND ER 20-03442 57333C.
